# SDR GTIA030179

- Difficulty date: March 4, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SAS B00068 18N00730) FORWARD CABIN STA 160 LBL 9 TO LBL 52 FLOOR SUPPORT CORR.  DRILLED AND LOCATED SUPPORT.
